MAUDE Adverse Event Report: CAREFUSION ALARIS® SYRINGE MODULE; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SYRINGE MODULE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10800173
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report that the tubing had a hole was confirmed.Functional testing found that the set leaked due to a small hole in the tubing adjacent to the tubing with the check valve.No damages or tools marks were observed with the packaging or the pca set during visual inspection.As the leak was reported to be observed during use and not during priming, it is unlikely that the leak was the result of a manufacturing or supplier issue.The root cause of the hole could not be definitively determined.
 
Event or Problem Description
It was reported that the iv tubing leaked and discovered there was a hole while in use on a patient.There was no patient harm.

Brand Name
ALARIS® SYRINGE MODULE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8816919
Report Number9616066-2019-02070
Device Sequence Number343424
Product Code FPA
UDI-Device Identifier10885403234385
UDI-Public10885403234385
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2021
Device Model Number10800173
Device Catalogue Number10800173
Device Lot Number18105536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUALCAP ALCOHOL CAP,TD (B)(6) 2019
Patient Age57 YR